Apo health osteo relief 96 caplets are used to provide effective relief from persistent pain associated with Osteoarthritis.
Active ingredients of Apo health osteo relief 96 caplets include Paracetamol in 500mg quantity.
● Apo health osteo relief 96 caplets should be consumed with water. Can be taken with or without food.
● Panadol is not recommended for those allergic to paracetamol.
● Pregnant women should first consult their doctor or pharmacist, before taking the Medicines.
Rating & Reviews